# SDR AWXA9700374

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: A31038
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FWD I/B EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FWD I/B FLASHLIGHT, OPS CHECK GOOD STC - SA3140NM.
